# SDR HEEA201201032909

- Difficulty date: January 3, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N422PH
- Make and model: Bell 407
- Aircraft serial: 53675
- Aircraft time: 7,153 hours
- Engine: Allsn 250C47B
- Engine time: 2,882 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC110545
- Condition: Spalled
- Location: Turbine
- Part time: 547 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO FOREIGN OBJECT DAMAGE.  NR 5 BEARING EXHIBITED ROUGH ROTATION AND SPALLING OF OUTER RACE.  INSTALLED NEW BEARING.
